UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1585

タイトル: On the discrete Boltzmann equation with linear and nonlinear terms
著者: Yamazaki, Mitsuru
発行日: 1994年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 1 (1994), No. 2, Page 277-304
抄録: For the discrete Boltzmann equation with linear and nonlinear terms, we show a boundedness of solutions with an explicit estimate and their asymptotic behavior when the momentum is conserved. Secondly when the Cauchy data are small, we show an exponential decay of solutions, for a model in which the nonlinear terms represent the `binary collisions' and also `multiple collisions'.
URI: http://hdl.handle.net/2261/1585
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms010202.pdf181.82 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください